| Texto completo | |
| Autor(es): |
Reis, Lucas
[1]
Número total de Autores: 1
|
| Afiliação do(s) autor(es): | [1] Univ Fed Minas Gerais, Dept Matemat, BR-30123970 Belo Horizonte, MG - Brazil
Número total de Afiliações: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | INTERNATIONAL JOURNAL OF NUMBER THEORY; v. 17, n. 04, p. 1013-1027, MAY 2021. |
| Citações Web of Science: | 0 |
| Resumo | |
This paper provides a mean value theorem for arithmetic functions f defined by f(n) = Pi(d vertical bar n) g(d), where g is an arithmetic function taking values in (0, 1] and satisfying some generic conditions. As an application of our main result, we prove that the density mu(q)(n) (respectively, rho(q)(n)) of normal (respectively, primitive) elements in the finite field extension F-qn of F-q are arithmetic functions of (nonzero) mean values. (AU) | |
| Processo FAPESP: | 18/03038-2 - Mapas polinomiais em corpos finitos e suas aplicações |
| Beneficiário: | Lucas da Silva Reis |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |